Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



$\mathbf {Z}/m$-graded Lie algebras and perverse sheaves, II

Authors: George Lusztig and Zhiwei Yun
Journal: Represent. Theory 21 (2017), 322-353
MSC (2010): Primary 20G99
Published electronically: September 15, 2017
Part I: Represent. Theory 21 (2017), 277-321.
MathSciNet review: 3698042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a fixed block for the equivariant perverse sheaves with nilpotent support on the 1-graded component of a semisimple cyclically graded Lie algebra. We give a combinatorial parametrization of the simple objects in that block.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G99

Retrieve articles in all journals with MSC (2010): 20G99

Additional Information

George Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
MR Author ID: 117100

Zhiwei Yun
Affiliation: Department of Mathematics, Yale University, New Haven, Connecticut 06511
MR Author ID: 862829

Received by editor(s): October 12, 2016
Received by editor(s) in revised form: June 23, 2017
Published electronically: September 15, 2017
Additional Notes: The first author was supported by NSF grant DMS-1566618
The second author was supported by NSF grant DMS-1302071 and the Packard Foundation.
Article copyright: © Copyright 2017 American Mathematical Society